Fatma Mohamed Gaafar
Fatma Mohamed Gaafar
Ass. Prof. -- Damanhour Univereisty -- Egypt
Verified email at sci.dmu.edu.eg
Title
Cited by
Cited by
Year
On the maximal and minimal solutions of arbitrary-orders nonlinear functional integral and differential equations
AMA El-Sayed, FM Gaafar, HH Hashem
Math. Sci. Res. J 8 (11), 336-348, 2004
442004
Fractional calculus and some intermediate physical processes
AMA El-Sayed, FM Gaafar
Applied Mathematics and Computation 144 (1), 117-126, 2003
442003
Fractional-order differential equations with memory and fractional-order relaxation-oscillation model
AMA El-Sayed, FM Gaafar
Pure Mathematics and Applications 12 (3), 296-310, 2001
38*2001
Stability of a nonlinear non-autonomous fractional order systems with different delays and non-local conditions
A El-Sayed, F Gaafar
Advances in Difference Equations 2011 (1), 47, 2011
162011
A Class of Nonlinear Boundary Value Problems for an Arbitrary Fractional-Order Differential Equation with the Riemann-Stieltjes Functional Integral and Infinite-Point Boundary …
H Srivastava, A El-Sayed, F Gaafar
Symmetry 10 (10), 508, 2018
152018
Stability for a non-local non-autonomous system of fractional order differential equations with delays.
A El-Sayed, FM Gaafar, E Hamadalla
Electronic Journal of Differential Equations (EJDE)[electronic only] 2010 …, 2010
132010
Existence and uniqueness of solution for Sturm–Liouville fractional differential equation with multi-point boundary condition via Caputo derivative
AMA El-Sayed, FM Gaafar
Advances in Difference Equations 2019 (1), 46, 2019
62019
Continuous and integrable solutions of a nonlinear Cauchy problem of fractional order with nonlocal conditions
FM Gaafar
Journal of the Egyptian Mathematical Society 22 (3), 341-347, 2014
52014
Exact solution of linear differential equations of fractional order
AMA El-Sayed, FM Gaafar
Kyungpook mathematical journal 37 (2), 181-181, 1997
51997
Continuous dependence of the solution of Ito stochastic differential equation with nonlocal conditions
AMA El-Sayed, F Gaafar, M El-Gendy
Applied Mathematical Sciences 10 (40), 1971-1982, 2016
42016
Sturm-Liouville equation of fractional order
AMA El-Sayed, FM Gaafar
Kyungpook mathematical journal 37 (1), 9-9, 1997
41997
Positive solutions of singular Hadamard-type fractional differential equations with infinite-point boundary conditions or integral boundary conditions
AMA El-Sayed, FM Gaafar
Advances in Difference Equations 2019 (1), 382, 2019
22019
CAUCHY-TYPE PROBLEMS OF A FUNCTIONAL DIFFERINTEGRAL EQUATIONS WITH ADVANCED ARGUMENTS
FM GAAFAR
Journal of Fractional Calculus and Applications 5 (2), 71-77, 2014
22014
The Existence of Solutions for a Nonlinear First-Order Differential Equation Involving the Riemann–Liouville Fractional-Order and Nonlocal Condition
FM Gaafar
Mediterranean Journal of Mathematics 15 (5), 191, 2018
12018
Existence of Solutions for Singular Second-Order Ordinary Differential Equations with Periodic and Deviated Nonlocal Multipoint Boundary Conditions
A El-Sayed, FM Gaafar
Journal of Function Spaces 2018, 2018
12018
Positive solutions of a quadratic integro-differential equation
FM Gaafar
Journal of the Egyptian Mathematical Society 22 (2), 162-166, 2014
12014
The Existence of Solutions for a Nonlocal Problem of an Implicit Fractional-Order Differential Equation
FM Gaafar
Journal of the Egyptian Mathematical Society 26 (1), 184-195, 0
1*
CONTINUOUS DEPENDENCE OF THE SOLUTION OF RANDOM FRACTIONAL–ORDER DIFFERENTIAL EQUATION WITH NONLOCAL CONDITIONS
AMA EL-SAYED, F GAAFAR, M EL-GENDY
1*
Correction to: The Existence of Solutions for a Nonlinear First-Order Differential Equation Involving the Riemann–Liouville Fractional-Order and Nonlocal Condition
FM Gaafar
Mediterranean Journal of Mathematics 16 (1), 2, 2019
2019
On the weakly continuous solutions of a coupled system of functional integral equations.
AM El-Sayed, RO El Rahman, FM Gaffar, NFM El-haddad
Differential Equations & Control Processes, 2016
2016
The system can't perform the operation now. Try again later.
Articles 1–20